Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

175 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can Wellbutrin and Cipralex cause headaches and anxiety?

Answered by
Dr.
Dr. Soujanya

Psychiatrist

Practicing since :2008

Answered : 591 Questions

default
Posted on Fri, 27 Jul 2018 in Mental Health
Question: Dear doctor,

I am on day 20 on wellbutrin along with cipralex.

I still have headache and anxiety and otherside effects.

Are those persisiting symptoms normal and when those shall subside?
doctor
Answered by Dr. Soujanya 4 hours later
Brief Answer:
It would usually take around 4-6 weeks for effective response

Detailed Answer:
Hello Nxxxxxxxxxxxxxxxx,
Thanks for choosing HealthcareMagic,
I have gone through your query and understand your concern towards the relief of a headache and anxiety.

I can say that it would usually take around 2 weeks for an antidepressant to start its response and it would be around 4-6wks to get its effective relief.

So, I would advise you to please be patient and continue the drugs as it has been only been 20 days since you have started.

It's highly recommended to maintain good compliance in order to get a good response.

Hope this information would help you
Feel free to ask any further questions
Thank you


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Soujanya 38 minutes later
So what i am passing through symptoms are normal?
Will they go away after medication takes full effect?
doctor
Answered by Dr. Soujanya 28 minutes later
Brief Answer:
Yes, they would

Detailed Answer:
Hi,

Yes, these symptoms would get relieved once the drug works to its full extent

However, the symptoms would disappear slowly over a period of time.

Thank you


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on